Alert archive / Arkansas / Flash Flood Warnings in 2009

Flash Flood Warning 99, NWS Memphis, TN

July 12, 2009Craighead County, Poinsett County, Arkansas

NWS Memphis, TN issued this flash flood warning at Jul 12, 2009, 1:29 AM CDT for Craighead County, Poinsett County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2009, 1:29 AM CDT (06:29 UTC)
Expired
Jul 12, 2009, 4:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Craighead County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 81 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3647 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 120629
FFWMEG
ARC031-111-120930-
/O.NEW.KMEG.FF.W.0099.090712T0629Z-090712T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
129 AM CDT SUN JUL 12 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 430 AM CDT

* AT 129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE BLACK OAK...WEINER AND GREENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3578 9104 3574 9067 3596 9048 3591 9031
      3568 9030 3552 9039 3545 9064 3544 9104

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 11:50 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 11, 11:50 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1150 PM CDT SAT JUL 11 2009

.UPDATE...

UPDATED AVIATION DISCUSSION FOR 06Z TAFS.

&&

.DISCUSSION...

/ISSUED 817 PM CDT SAT JUL 11 2009/

DISCUSSION...00Z SURFACE ANALYSIS PLACES A QUASI-STATIONARY
BOUNDARY STRETCHING ACROSS SOUTHERN MISSOURI WHILE UPPER AIR
PROFILERS/WATER VAPOR SATELLITE TRENDS SHOW ADDITIONAL CONVECTIVE
ACTIVITY HAS FORMED ACROSS THE NORTHERN PERIPHERY OF THE UPPER
LEVEL RIDGE ACROSS SOUTH CENTRAL MISSOURI. TEMPERATURES ACROSS
THE MID SOUTH AS OF 7 PM CDT RANGE FROM THE UPPER 70S TO LOWER 80S
WHERE CONVECTIVE ACTIVITY/CLOUD COVER HAS OCCURRED EARLIER TODAY
AND MID 80S TO NEAR 90 ALONG THE MISSISSIPPI RIVER DELTA. MAIN
FORECAST CHALLENGE IS CONVECTIVE/SEVERE WEATHER POTENTIAL ACROSS
THE MID SOUTH DURING THE LATE EVENING AND OVERNIGHT HOURS.

SHORT TERM RUC ANALYSIS INDICATES THE ACTIVITY WILL GRADUALLY
BEGIN TO PROPAGATE TOWARDS THE EASTERN PERIPHERY OF THE UPPER
LEVEL RIDGE AND INTO THE MID SOUTH OVER THE NEXT COUPLE OF HOURS.
FREEZING LEVELS REMAIN QUITE HIGH OVER 15 KFT AND MAIN THREAT
WOULD BE DAMAGING WINDS IF A THUNDERSTORM OR TWO IS ABLE TO BECOME
SEVERE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS PORTIONS OF
WEST TENNESSEE NEAR THE KENTUCKY BORDER AND ALONG THE TENNESSEE
RIVER. HEAVY RAINFALL ALSO A POSSIBILITY AS PRECIPITABLE WATER
VALUES ACROSS THE REGION THIS EVENING ARE AT OR ABOVE 2 INCHES.
WILL MAKE ADJUSTMENTS TO GRIDS BASED ON LATEST CONVECTIVE TRENDS.

UPDATED GRIDS WILL BE AVAILABLE SHORTLY...

CJC

&&

PREV DISCUSSION...

/ISSUED 142 PM CDT SAT JUL 11 2009/

UPPER RIDGE WILL BEGIN TO BREAK DOWN OVER THE MIDSOUTH ON SUNDAY.
ANOTHER MCS IS EXPECTED TO DEVELOP TONIGHT ACROSS MISSOURI AND
MOVE SOUTH. WITH THE RIDGE WEAKENING OVER THE AREA TOMORROW AS THE
REMNANTS OF THE MCS MOVES INTO THE MIDSOUTH...EXPECT MORE SHOWER
AND THUNDERSTORM ACTIVITY THAN WHAT IS CURRENTLY ON RADAR FROM
TODAY/S MCS. HIGHS WILL LIKELY BE SIMILAR TO TODAY WITH READINGS
IN THE LOWER 90S. THE REMNANTS OF THE MCS COULD MOVE INTO THE AREA
LATE TONIGHT THUS WILL CONTINUE WITH POPS FOR NORTHERN AREAS
TONIGHT.

ON MONDAY...A FRONT WILL MOVE SOUTH AND HANG UP ALONG THE MO/AR AND
KY/TN BORDER AS THE UPPER RIDGE CONTINUES TO WEAKEN OVER THE AREA.
SHOWER AND THUNDERSTORMS MAY DEVELOP ALONG THIS FRONT AND MOVE
SOUTH. HIGHS WILL BE COOLER WITH READINGS IN THE UPPER 80S TO LOWER
90S.

TUESDAY INTO WEDNESDAY...UPPER RIDGE BEGINS TO BUILD BACK OVER THE
MIDSOUTH ON TUESDAY BRINGING WARMER TEMPERATURES BACK TO THE AREA.
WEDNESDAY WILL LIKELY BE THE HOTTEST DAY WITH READINGS IN THE MID TO
UPPER 90S. THE HOT TEMPERATURES COMBINED WITH DEWPOINTS IN THE 70S
WILL LIKELY PRODUCE HEAT INDICES ABOVE 105 DEGREES. HEAT ADVISORIES
MAY BE NEEDED TUESDAY AND WEDNESDAY.

WEDNESDAY NIGHT INTO THURSDAY...COLD FRONT WILL SLIDE SOUTH AS THE
UPPER RIDGE WEAKENS OVER THE AREA. THE FRONT WILL BRING CHANCES FOR
SHOWERS AND THUNDERSTORMS TO THE AREA AND COOLER TEMPERATURES.

BY FRIDAY INTO SATURDAY...COLD FRONT WILL STALL OUT POSSIBLY OVER
THE SOUTHWESTERN PORTIONS OF THE CWA AS SFC HIGH PRESSURE BUILDS
INTO NORTHWEST TENNESSEE. RAIN CHANCES WILL CONTINUE TO OCCUR TO THE
SOUTHWEST WHILE THE NORTHEAST PORTION OF THE CWA WILL SEE COOLER AND
DRIER WEATHER.

KRM

&&

.AVIATION...

06Z TAFS

COMPLEX OF TSRA OVER NORTHEAST ARKANSAS WILL MOVE SOUTH/SOUTHEAST
AND DIRECTLY AFFECT KJBR 05-08Z AND KMEM 07-10Z. EXPECT MVFR
CONDITIONS WITH BRIEF IFR...POSSIBLY LIFR CONDITIONS...WITH TSRA
AND GUSTY WINDS WITH THIS COMPLEX AT THESE TWO SITES. DO NOT THINK
THIS COMPLEX WILL NOT ADVERSELY AFFECT KMKL AND KTUP AT THIS TIME.
WILL KEEP MVFR VISIBILITIES AT KMKL 09-14Z AND TEMPO 10-13Z AT KTUP.

AFTER 14Z...MAINLY VFR CONDITIONS CAN BE EXPECTED...BUT WILL PUT
VCTS IN TAFS AS EXPECT ISOLATED TO SCATTERED TSRA TO DEVELOP
OVER THE AREA...MAINLY IN THE 18-02Z TIME FRAME. BRIEF MVFR/IFR
CONDITIONS AND GUSTY WINDS ARE POSSIBLE WITH ANY TSRA THAT
DIRECTLY A TAF SITE. CHANCES OF DIRECT OCCURRENCE IS LOW AND
DURATION OF MVFR/IFR CONDITIONS SHOULD BE LESS THAN 30 MINUTES.
GENERALLY SOUTH WINDS LESS THAN 8 KTS WILL PREVAIL.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  93  78  93 /  30  20  10  20
MKL  72  90  73  88 /  30  40  20  40
JBR  76  92  76  91 /  30  30  20  20
TUP  74  92  74  92 /  30  20  10  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 12, 1:09 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
109 AM CDT SUN JUL 12 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
109 AM CDT SUN JUL 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THE REMAINDER OF
TONIGHT THROUGH MUCH OF EAST ARKANSAS ALONG AND SOUTH OF A LINE
FROM WALNUT RIDGE ARKANSAS TO PARAGOULD TO BLYTHEVILLE...AND
ACROSS PORTIONS OF NORTHWEST MISSISSIPPI ALONG AND WEST OF A LINE
FROM TUNICA TO MARKS. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE.

IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS EAST
ARKANSAS... PORTIONS OF SOUTHWEST TENNESSEE AROUND THE MEMPHIS
METROPOLITAN AREA... AND NORTHWEST MISSISSIPPI WHICH MAY RESULT IN
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY ACROSS
THE ENTIRE MIDSOUTH. DAMAGING WINDS WILL BE THE MAIN THREAT.

HEAT INDEX READINGS WILL CLIMB TO AROUND 105 DEGREES OR A LITTLE
HIGHER ACROSS MUCH OF THE MIDSOUTH DURING THE PERIOD TUESDAY INTO
THURSDAY. HEAT INDEX ADVISORIES WILL LIKELY BE NEEDED FOR PORTIONS OF
THE REGION SOME TIME DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THE PORTIONS OF EAST ARKANSAS
AND NORTHWEST MISSISSIPPI IN THE SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS.

JCL

In the hours before

Local storm report, Jul 12, 12:36 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1236 AM CDT SUN JUL 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND GST     5 SE DALTON             36.37N 91.09W
07/11/2009  E60.00 MPH       RANDOLPH           AR   LAW ENFORCEMENT

            60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
            OF HIGHWAY 90 AND 93.

1150 PM     TSTM WND GST     4 NNE WALNUT RIDGE      36.12N 90.93W
07/11/2009  M64.00 MPH       LAWRENCE           AR   AWOS

            56KT GUST AT WALNUT RIDGE AWOS

&&

MBS
Special weather statement, Jul 12, 12:52 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1252 AM CDT SUN JUL 12 2009

ARZ017-120615-
LAWRENCE AR-
1252 AM CDT SUN JUL 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  LAWRENCE COUNTY IN EASTERN ARKANSAS...

STRONG THUNDERSTORMS TO THE WEST AND SOUTH OF LAWRENCE COUNTY MAY
PRODUCE WINDS OF 40 TO 50 MPH WINDS INTO LAWRENCE COUNTY THROUGH 115
AM CDT.

THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 115 AM CDT.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jul 12, 1:00 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 AM CDT SUN JUL 12 2009

ARZ026-120630-
CRAIGHEAD AR-
100 AM CDT SUN JUL 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 10
MILES SOUTHEAST OF JONESBORO AT 100 AM CDT...MOVING SOUTHEAST AT 25
MPH.

HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE WILL
OCCUR OVER CENTRAL AND SOUTH CENTRAL CRAIGHEAD COUNTY.

PEOPLE IN CRAIGHEAD COUNTY...INCLUDING LOCATIONS NEAR JONESBORO...
SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS
IN EFFECT UNTIL 130 AM CDT.
Local storm report, Jul 12, 1:12 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
112 AM CDT SUN JUL 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND GST     5 SE DALTON             36.37N 91.09W
07/11/2009  E60.00 MPH       RANDOLPH           AR   LAW ENFORCEMENT

            60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
            OF HIGHWAY 90 AND 93.

1150 PM     TSTM WND GST     4 NNE WALNUT RIDGE      36.12N 90.93W
07/11/2009  M64.00 MPH       LAWRENCE           AR   AWOS

            56KT GUST AT WALNUT RIDGE AWOS

1200 AM     FLASH FLOOD      POCAHONTAS              36.26N 90.97W
07/12/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED.

&&

CJC
Local storm report, Jul 12, 1:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
113 AM CDT SUN JUL 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     RAVENDEN SPRINGS        36.31N 91.22W
07/11/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN. POWER LINES DOWN ON HOMES.

1113 PM     TSTM WND GST     5 SE DALTON             36.37N 91.09W
07/11/2009  E60.00 MPH       RANDOLPH           AR   LAW ENFORCEMENT

            60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
            OF HIGHWAY 90 AND 93.

1150 PM     TSTM WND GST     4 NNE WALNUT RIDGE      36.12N 90.93W
07/11/2009  M64.00 MPH       LAWRENCE           AR   AWOS

            56KT GUST AT WALNUT RIDGE AWOS

1200 AM     FLASH FLOOD      POCAHONTAS              36.26N 90.97W
07/12/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED.

&&

CJC
Local storm report, Jul 12, 1:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
124 AM CDT SUN JUL 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     RAVENDEN SPRINGS        36.31N 91.22W
07/11/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES DOWN. POWER LINES DOWN ON HOMES.

1113 PM     TSTM WND GST     5 SE DALTON             36.37N 91.09W
07/11/2009  E60.00 MPH       RANDOLPH           AR   LAW ENFORCEMENT

            60 MPH WINDS ESTIMATED BY LAW ENFORCEMENT AT INTERSECTION
            OF HIGHWAY 90 AND 93.

1150 PM     TSTM WND GST     4 NNE WALNUT RIDGE      36.12N 90.93W
07/11/2009  M64.00 MPH       LAWRENCE           AR   AWOS

            56KT GUST AT WALNUT RIDGE AWOS

1200 AM     FLASH FLOOD      POCAHONTAS              36.26N 90.97W
07/12/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED.

1250 AM     TSTM WND DMG     JONESBORO               35.82N 90.69W
07/12/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            TREES DOWN ON HWY 226

0100 AM     TSTM WND DMG     JONESBORO               35.82N 90.69W
07/12/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            LIGHT POLE DOWN ON HWY 63.

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 10:13 PM CDTSevere Thunderstorm WarningMEGRandolph62 min
Jul 11, 10:45 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Jul 11, 11:17 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph58 min
Jul 11, 11:41 PM CDTSevere Thunderstorm WarningMEGLawrence64 min
Jul 11, 11:55 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett65 min
Jul 11, 11:59 PM CDTFlash Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph3 hr
Jul 12, 12:20 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett55 min
Jul 12, 12:40 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi, Poinsett65 min
Jul 12, 1:05 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett40 min
Jul 12, 1:15 AM CDTSevere Thunderstorm WarningMEGPoinsett30 min
Jul 12, 1:51 AM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis39 min
Jul 12, 2:06 AM CDTAreal Flood AdvisoryMEGCross114 min
Jul 12, 2:47 AM CDTAreal Flood AdvisoryMEGCross, Lee, St. Francis118 min
Jul 12, 4:15 AM CDTAreal Flood AdvisoryMEGPhillips2 hr

Nearby

Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.